Open Journal of Mathematical Finance

Open Access Journal
Open Journal of Mathematical Finance is an open access journal publishing research articles, review articles, editorials and letters to the editor.

Peer-Review Journal
To keep the quality of journal, all submission will be peer-reviewed by invited experts. The decisions will be made according to the comments of reviewers.

Publication Process
Initial decision: 3 days without review, 28 days with review; Time to publication: Accepted articles will be online in 3 days; Final versions after proofreading will be accessible in 8 days.

Rapid Response
Should you have any questions, please let us know. We will answer you shortly.

  1. Articles of 2018

    OJMF (2018), Vol. 2, Issue 01

    OJMF (2018), Vol. 2, Issue 02

    OJMF (2018), Vol. 2, Issue 03

    OJMF (2018), Vol. 2, Issue 04

    OJMF (2018), Vol. 2, Issue 05

    OJMF (2018), Vol. 2, Issue 06

    OJMF (2018), Vol. 2, Issue 07

    OJMF (2018), Vol. 2, Issue 08

    OJMF (2018), Vol. 2, Issue 09

    OJMF (2018), Vol. 2, Issue 10

    OJMF (2018), Vol. 2, Issue 11

    OJMF (2018), Vol. 2, Issue 12

  2. Articles of 2017

    OJMF (2017), Vol. 1, Issue 01

    OJMF (2017), Vol. 1, Issue 02

    OJMF (2017), Vol. 1, Issue 03

    OJMF (2017), Vol. 1, Issue 04

    OJMF (2017), Vol. 1, Issue 05

    OJMF (2017), Vol. 1, Issue 06

    OJMF (2017), Vol. 1, Issue 07

    OJMF (2017), Vol. 1, Issue 08

    OJMF (2017), Vol. 1, Issue 09

    OJMF (2017), Vol. 1, Issue 10

    OJMF (2017), Vol. 1, Issue 11

    OJMF (2017), Vol. 1, Issue 12